Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The very well poised $_{6}\psi _{6}$


Authors: Richard Askey and Mourad E. H. Ismail
Journal: Proc. Amer. Math. Soc. 77 (1979), 218-222
MSC: Primary 33A30
DOI: https://doi.org/10.1090/S0002-9939-1979-0542088-2
MathSciNet review: 542088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof is given for Bailey’s sum of the very well poised $_6{\psi _6}$ and then this is shown to contain a q-extension of the partial fraction decomposition of $\csc \pi x$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30


Additional Information

Keywords: Basic hypergeometric series
Article copyright: © Copyright 1979 American Mathematical Society